MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT CEMENTED STEM SZ3 HI; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT CEMENTED STEM SZ3 HI; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-13-090
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646); Test Result (2695); No Code Available (3191)
Date of Event 10/29/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pfs and medical records received.Medical records show the patient was revised again on (b)(6) 2013 for a failed liner.After reviewing the operative note it showed the patient had a broken lip of the liner and a malpositioned cup.A acetabular cup and unknown liner are being reported.(b)(4) is a reopen of (b)(4) due to receipt of new information.Update 13 apr 2018.Pinnacle pfs, ppf and medical records received.In addition to what was previously alleged, pfs alleges pain and difficulty of walking.Ppf alleges of loosening of the cup.After review of medical records for mdr reportability, operative reported dated (b)(6) 2013 that there is a plastic debris where the lip of the constrained liner had broken.It was also reported that the head and locking ring was removed.But there was no reported in the operative report that the cup was loosed.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.H6 patient code: no code available (3191) was used to capture femur fracture.

Brand Name
SUMMIT CEMENTED STEM SZ3 HI
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9070618
Report Number1818910-2019-104646
Device Sequence Number11540306
Product Code JDI
UDI-Device Identifier10603295060222
UDI-Public10603295060222
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K013352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1570-13-090
Device Catalogue Number157013090
Device Lot NumberEW9NH1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date09/16/2019
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR